RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 6, Pages 1174–1176 (Mi dan22086)  

MATHEMATICS

On sets of points where the derivative is finite or infinite correspondingly

V. M. Tsodyks

Velikie Luki State Pedagogical Institute

Full text: PDF file (269 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 02.01.1957

Citation: V. M. Tsodyks, “On sets of points where the derivative is finite or infinite correspondingly”, Dokl. Akad. Nauk SSSR, 114:6 (1957), 1174–1176

Citation in format AMSBIB
\Bibitem{Tso57}
\by V.~M.~Tsodyks
\paper On sets of points where the derivative is finite or infinite correspondingly
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 6
\pages 1174--1176
\mathnet{http://mi.mathnet.ru/dan22086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0089883}
\zmath{https://zbmath.org/?q=an:0079.28001}


Linking options:
  • http://mi.mathnet.ru/eng/dan22086
  • http://mi.mathnet.ru/eng/dan/v114/i6/p1174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020